# SDR HEEA079770

- Difficulty date: May 31, 2002
- Submitted: June 10, 2002
- Operation: Air carrier
- Aircraft: N3897N
- Make and model: Bell 214ST
- Aircraft serial: 28106
- System (JASC): 3457 · Global Positioning System
- Part: Gps
- Part number: N0002000
- Part serial: 472D
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GPS SATELLITE MODEM HAS NO TRANSMIT, LED REMAINS RED DURING TRANSMIT.
